Advertisement

Differential Equations

, Volume 46, Issue 2, pp 294–298 | Cite as

Boundary value problem for a parabolic system in a domain with a conical point on the boundary

  • Pham Trieu Duong
Short Communications
  • 41 Downloads

Abstract

We study the first initial-boundary value problem for strongly parabolic systems in cylinders whose bases have conical points. An illustrating example for the heat equation is presented.

Keywords

Generalize Solution Unit Sphere Heat Equation Elliptic Problem Hyperbolic System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Nguen Manh Hung, On the Smoothness of the Solution of the Dirichlet Problem for Hyperbolic Systems in Domains with Conical or Corner Points, Dokl. Akad. Nauk, 1998, vol. 362, no. 2, pp. 161–164.zbMATHMathSciNetGoogle Scholar
  2. 2.
    Nguen Manh Hung, Asymptotics of Solutions of the First Boundary Value Problem for Strongly Hyperbolic Systems near a Conical Point of the Boundary, Mat. Sb., 1999, vol. 190, no. 7, pp. 103–126.Google Scholar
  3. 3.
    Kondrat’ev, V.A., Boundary Value Problems for Elliptic Equations in Domains with Conical or Corner Points, Tr. Mosk. Mat. Obs., 1967, vol. 36, pp. 209–292.Google Scholar
  4. 4.
    Kozlov, V.A., Maz’ya, V.G., and Rossmann, J., Elliptic Boundary Value Problems in Domains with Point Singularities, Amer. Math. Soc., 1997, vol. 52.Google Scholar
  5. 5.
    Nguyen Manh Hung and Pham Trieu Duong, On the Smoothness with Respect to the Time Variable of the Generalized Solution of the First Initial-Boundary Value Problem for Strongly Parabolic Systems in the Cylinders with Nonsmooth Bases, Ukrain. Mat. Zh., 2004, vol. 56, no. 1, pp. 78–87.zbMATHMathSciNetGoogle Scholar
  6. 6.
    Nazarov, S.A. and Plamenevskii, B.A., Ellipticheskie zadachi v oblastyakh s kusochno gladkoi granitsei (Elliptic Problems in Domains with Piecewise Smooth Boundary), Moscow, 1990.Google Scholar
  7. 7.
    Nguyen Manh Hung and Pham Trieu Duong, On the Smoothness of the Generalized Solution for Parabolic Systems in Domains with Conic Points on the Boundary, Ukrain. Mat. Zh., 2004, vol. 56, no. 6, pp. 857–864.zbMATHMathSciNetGoogle Scholar
  8. 8.
    Nguyen Manh Hung and Pham Trieu Duong, On the Asymptotic Behavior of the Generalized Solution of Parabolic Systems in the Neighborhood of Conic Points, Acta Math. Vietnam., 2005, vol. 30, no. 2, pp. 123–136.zbMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  • Pham Trieu Duong
    • 1
  1. 1.Hanoi Pedagogical InstituteHanoiVietnam

Personalised recommendations